Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had PTB, Chest Xray shows suspicious densities in both lungs. What to expect?

Good day doc!i had my ptb last 2004,and i took my medication for 1 year afer that i took my xray again to see if my ptb will cured,my medication is successful....and now because of my 3 weeks coughing due to cold climate.w out consulting my doctor.i took my chess xray.and the result is suspesious densities both upper right and left lungs.what does it mean do i have my ptb again.because i sLeep well ,eat a lot.and strong....the only prob is my intermitent coughing.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It cannot be only due to pulmonary T.B. It may be due to upper respiratory tract infection or lower respiratory tract infection.
You should have Mantoux test and three days sputum examination to rule out miliary Tuberculosis. Now have antibiotic such as Levofloxacin 500 mg once daily for 05 days and antitussive syrup such as Acefyl cough syrup.

I hope I am sucessful in solving your query if you have more you can ask me.
Take care
Dr. Azhar Sattar
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor